# SDR DALA2015060103577

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,154 hours, 20,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Corroded
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LT OFF WING SLIDE COMPARTMENT DOOR PROXIMITY SWITCH TARGET RUSTY.  THE PROXIMITY SWITCH TARGET WAS R & R.  LP1969032.
